MathSciNet Relay Station
MathSciNet bibliographic data
MR2065241 35Q53 (35B10 35D05 37K10)
Yin, Zhaoyang Global weak solutions for a new periodic integrable equation with peakon solutions. J. Funct. Anal. 212 (2004), no. 1, 182–194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement